Table of Contents
Geometry
Volume 2014, Article ID 968064, 6 pages
http://dx.doi.org/10.1155/2014/968064
Research Article

Moser Vector Fields and Geometry of the Mabuchi Moduli Space of Kähler Metrics

Department of Mathematics, University of California at Riverside, Riverside, CA 92521, USA

Received 14 June 2013; Accepted 11 October 2013; Published 2 January 2014

Academic Editor: Reza Saadati

Copyright © 2014 Daniel Guan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. Mabuchi, “Some symplectic geometry on compact Kähler manifolds I,” Osaka Journal of Mathematics, vol. 24, pp. 227–252, 1987. View at Google Scholar · View at Zentralblatt MATH
  2. S. Semmes, “Complex monge-ampére and symplectic manifolds,” American Journal of Mathematics, vol. 114, pp. 495–550, 1991. View at Google Scholar
  3. D. Guan, “Jacobi fields and geodesic stability,” in preparation.
  4. D. Guan, “Existence of extremal metrics on almost homogeneous manifolds of cohomogeneity one. II,” Journal of Geometric Analysis, vol. 12, no. 1, pp. 63–79, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  5. D. Guan, “Affine compact almost-homogeneous manifolds of cohomogeneity one,” Central European Journal of Mathematics, vol. 7, no. 1, pp. 84–123, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  6. D. Guan, “On modified Mabuchi functional and Mabuchi moduli space of Kähler metrics on toric bundles,” Mathematical Research Letters, vol. 6, no. 5-6, pp. 547–555, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  7. D. Guan, “Existence of extremal metrics on almost homogeneous manifolds of cohomogeneity one. III,” International Journal of Mathematics, vol. 14, no. 3, pp. 259–287, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  8. D. Guan, “Type I compact almost homogeneous manifolds of cohomogeneity one. III,” Pacific Journal of Mathematics, vol. 261, no. 2, pp. 369–388, 2013. View at Publisher · View at Google Scholar
  9. D. Guan, “M-extreme metrics and m-Calabi ows,” in preparation.
  10. D. Guan, “Extremal solitons and exponential C Convergence of the modified calabi flow on certain CP1 bundles,” Pacific Journal of Mathematics, vol. 233, no. 1, pp. 91–124, 2007. View at Publisher · View at Google Scholar · View at Scopus
  11. D. Guan, “Positive lemmas, generalized extremal-solitons and second order linear differential equations,” Advancement and Developement in Mathematical Science, vol. 1, pp. 13–32, 2012. View at Google Scholar
  12. J. Moser, “On the volume elements on a manifold,” Transactions of the American Mathematical Society, vol. 120, pp. 286–294, 1965. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. D. Guan, “On compact symplectic manifolds with lie group symmetries,” Transactions of the American Mathematical Society, vol. 357, no. 8, pp. 3359–3373, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  14. S. K. Donaldson, “Symmetric spaces, Kähler geometry and hamiltonian synamics,” AMS Translation, vol. 196, no. 2, pp. 13–33, 1999. View at Google Scholar
  15. X. X. Chen, “Space of Kähler metrics,” Journal of Differential Geometry, vol. 56, pp. 189–234, 2000. View at Google Scholar · View at Zentralblatt MATH
  16. Z. Guan, “Curvature on the Hermitian symmetric spaces,” Acta Mathematica Sinica, vol. 4, no. 3, pp. 270–283, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  17. J. Cheeger and D. G. Ebin, Comparison Theorems in Riemannian Geometry, North-Holand, 1975.
  18. W. Ding and G. Tian, “Kähler-Einstein metrics and the generalized Futaki invariant,” Inventiones Mathematicae, vol. 110, no. 1, pp. 315–335, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus